Feb 18, 2004
I am currently receiving med care from Pac Oaks Med Ctr in Beverly Hills Ca under Dr Wolfe. I discussed with him my concerns about facial wasting...my viril load is zero and he says current treatment is working and that my immune system remains untarnished by hiv so he wants me to stay on this cocktail combo(Zerit Videx and the PI the blue ones forget the name)anyway he referred me to a dr jones a dermatologist in the area who is doing some work with silicon injections. Do you know anything about this...I am in the fact gathering phase and not sure what to do. Just know that the facial wasting is causing me not to want to take my meds...any advise who have would be greatly appreciated thanks greg gilbert
Response from Dr. Moyle
Dear Greg, Regards switching treatment...I think this is a matter of negotiation with your doctor. In the long run you are on a combination which is known to have a higher rate of fat loss than others...if you can get off it by changing nelfinavir (blue ones) to efavirenz and d4T/ddI to (say) abacavir or tenofovir and 3TC that would allow fat recovery over time. Being able to change depends a lot on past treatments and past resistance. You should be clear with Dr Wolfe how big an issue facial wasting is but also how big an issue other body changes the dermatologist can't fix are too.Whatever you do don't miss doses. Regards silicon oil, I know they are studying this at Pac Oaks but have no experience of my own. Silicon is not biodegradeable so if you have a bad reaction to it that can be a problem. I believe ractions are very uncommmon with the new preparation. Find out all you can before you proceed regards Graeme Moyle
New- Fill availabilty
Milk does the body good?
- Flu Symptoms Could I Have HIV
- Cold Feet After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Fever After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Hair Loss After Sucking Penis Worried I Have HIV
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Itchy Rash After Masturbation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.